Within the last year I have been diagnosed with Hashimotos disease with a TSH level ranging from 18 at diagnosis up to 50. I have had symtoms such as extreme fatigue, dry skin, thin hair, memory loss etc for a few years but I was attributing them to age not thinking that anything was wrong with me. I am still working with doctors to find the right dosage and I take 160mcg right now. I am in my late 20's which isn't young or old by any stretch but my wife and I have noticed that my libido is very poor and has decreased even more since the beginning of treatment and its causing issues in the marriage.
I started on the synthetic hormone and now switched to Synthroid.
My question is, have men here experienced this as one of their symptoms and if so did you return to normal once your thyroid was regulated?
Any help or advise on how to fix this would be greatly appreciated.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.